MAUDE Adverse Event Report: BECKMAN COULTER TOTAL BILIRUBIN REAGENT; DIAZO COLORIMETRY, BILIRUBIN

BECKMAN COULTER TOTAL BILIRUBIN REAGENT; DIAZO COLORIMETRY, BILIRUBIN
Model Number CX/LX TBIL KIT 2 X 400 TEST
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched and evaluated the device.The field service engineer (fse) used a new cartridge of the same lot of total bilirubin (tbil) reagent to resolve the issue.(b)(4).
 
Event or Problem Description
The customer reported receiving erroneous low patient results for total bilirubin (tbil) on the unicel dxc 660i synchron access clinical system.The erroneous results were reported outside of the lab.There was no change in patient treatment in association with this event.

Brand Name
TOTAL BILIRUBIN REAGENT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821 8000
MDR Report Key8182708
Report Number2050010-2018-01001
Device Sequence Number13818037
Product Code CIG
UDI-Device Identifier15099590625597
UDI-Public(01)15099590625597(17)200831(11)NO-DATA(10)M808018
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
D127970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberCX/LX TBIL KIT 2 X 400 TEST
Device Catalogue Number476861
Device Lot NumberM808018
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1